# SDR FDEA201902130401

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,280 hours, 23,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Part number: 141N61954
- Condition: Defective
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS BINDING WHEN OPENING UNSAFE. R&R COUNTERBALANCE ASSY PER MM 52-11-11-4. ALSO R&R SNUBBER ASSY ROTARY PER MM 52-11-10-4.
